# SDR IXXA9694

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45911
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vert Stab
- Part time: 65,131 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, THE RIGHT VERTICAL STABILIZER ATTACH ANGLE WAS FOUND CRACKED AND CORRODED AT THE FRONT SPAR.  REPAIR OF THE ANGLE WAS ACCOMPLISHED IAW FAA DER APPROVED DRAWING A62-R112.  (M)
